# SDR CALA2010120300601

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 30,869 hours, 9,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 FWD EMERGENCY LIGHTS OUT.  R&R BATTERY PACK REF AMM 33-51-06, OPS CHECKS GOOD.
